MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2300E-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite bag access device had leakage.The following information was provided by the initial reporter: we¿ve been having some issues with several of the bd needleless couplers (smartsite bag access device) leaking.The leaks have all been from the same lot and have occurred in the same place.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that having some issues with several of the bd needleless couplers (smartsite bag access device) leaking.One photo was received for quality evaluation.Inspection of the photo indicates that the infused fluid is leaking past the luer collar.The customer complaint of leakage was confirmed.Due to the physical sample not being available a root cause for the failure could not be determined.A device history record review for model 22300e-0500, lot number 24115139 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
ALARIS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22172711
Report Number9616066-2025-01524
Device Sequence Number15766743
Product Code FPA
UDI-Device Identifier10885403235023
UDI-Public(01)10885403235023(11)241106(17)271106(10)24115139
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2300E-0500
Device Lot Number24115139
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown